# SDR REXA2013120702212

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,957 hours, 9,486 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING FWD FACING EMERGENCY EXIT SIGN INOPERATIVE.  TROUBLE SHOT & FOUND CONNECTOR J5452 WITH LOOSE CONNECTOR.  SECURED & REPINED CONNECTOR J5452 IAW CRJ 900 ESPM 20-26-38.  OPERATIONS CHECKED GOOD, OKAYED FOR SERVICE.
